# SDR CWQ2004F00001

- Difficulty date: May 13, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6512072101
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION LOOKED INTO DORSAL NACA SCOOP AND SAW THE LOWER AIR VANE WITH A 1.5 INCH CRACK STARTING FROM THE CENTER OF THE (V) CUT TOWARD THE OB EDGE.  GAINED ACCESS FROM THE TAILCONE BAGGAGE AREA AND REMOVED CRACKED VANE.  UPON REMOVAL NOTICED THAT THERE WAS NO RELIEF HOLE WAS INSTALLED AT INTERSECTION OF (V) NOTCH WHICH ALSO APPEARS TO HAVE BEEN CUT WITH HAND SNIPS.  RECEIVED NEW PART AND INSTALLED WITH A RELIEF HOLE AT (V) INTERSECTION.  REINSTALLED ITEMS REMOVED FOR ACCESS AND CLOSED UP BAGGAGE AREA.
